# SDR AALA201512079011

- Difficulty date: November 27, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 20,153 hours, 7,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON BEAM, BETWEEN 1" & 4" FWD OF FRAME 68 AT +Y1732 LT.  REPAIRED BEAM IAW SRM 53-41-14-201 FIGURE 201 REPAIR PRINCIPLE 5.
